# SDR SWAA2020110527566

- Difficulty date: November 2, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 26,402 hours, 11,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 217573
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT AISLE ROW 17, ROW 21 AND RT AFT OVERWING EXIT SIDEWALL SIGN INOPERABLE.  REMOVED AND REPLACED BATTERY PACK AT STA 727 RT, PER MM 33-51-06.  EMERGENCY LIGHTS OPERATIONS CHECKED GOOD, PER MM 33-51-00 POS 727R P/N OFF/ON D717-01-100 S/N OFF 217573 SN ON WN0012.
